# SDR AALA200801822

- Difficulty date: July 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 69,811 hours, 69,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT SIGNS AT NR 2 EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT SIGNS AT NR 2 EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
